Relationships Between Polyhedral Convex Sets and Generalized Polyhedral Convex Sets

被引:0
|
作者
Luan, Nguyen Ngoc [1 ]
Nam, Nguyen Mau [2 ]
Thieu, Nguyen Nang [3 ]
Yen, Nguyen Dong [3 ]
机构
[1] Hanoi Natl Univ Educ, Dept Math & Informat, 136 Xuan Thuy, Hanoi, Vietnam
[2] Portland State Univ, Fariborz Maseeh Dept Math & Stat, Portland, OR 97207 USA
[3] Vietnam Acad Sci & Technol, Inst Math, 18 Hoang Quoc Viet, Hanoi 10307, Vietnam
基金
美国国家科学基金会;
关键词
Convex polyhedron; Generalized convex polyhedron; Separation; Normal cone; Coderivative; Subdifferential; Optimal value function; CONTINUITY; DUALITY;
D O I
10.1007/s10957-023-02269-2
中图分类号
C93 [管理学]; O22 [运筹学];
学科分类号
070105 ; 12 ; 1201 ; 1202 ; 120202 ;
摘要
In this paper, we study some relationships between polyhedral convex sets and generalized polyhedral convex sets. In particular, we clarify by a counterexample that the necessary and sufficient conditions for the separation of a convex set and a polyhedral convex set obtained by Ng et al. (Nonlinear Anal. 55:845-858, 2003; Theorem 3.1) are no longer valid when considering generalized polyhedral convex sets instead of polyhedral convex sets. We also introduce and study the notions of generalized polyhedral multifunctions and optimal value functions generated by generalized polyhedral convex multifunctions along with their generalized differentiation calculus rules.
引用
收藏
页码:766 / 786
页数:21
相关论文
共 50 条
  • [1] Relationships Between Polyhedral Convex Sets and Generalized Polyhedral Convex Sets
    Nguyen Ngoc Luan
    Nguyen Mau Nam
    Nguyen Nang Thieu
    Nguyen Dong Yen
    [J]. Journal of Optimization Theory and Applications, 2023, 199 : 766 - 786
  • [2] A characterization of polyhedral convex sets
    Husseinov, F
    [J]. JOURNAL OF CONVEX ANALYSIS, 2004, 11 (01) : 245 - 250
  • [3] A "hidden" characterization of polyhedral convex sets
    Banakh, Taras
    Hetman, Ivan
    [J]. STUDIA MATHEMATICA, 2011, 206 (01) : 63 - 74
  • [4] THEOREMS ON SEPARABILITY OF CONVEX POLYHEDRAL SETS
    CHERNIKOV, S
    [J]. DOKLADY AKADEMII NAUK SSSR, 1961, 138 (06): : 1298 - &
  • [6] Computing the Integer Hull of Convex Polyhedral Sets
    Maza, Marc Moreno
    Wang, Linxiao
    [J]. COMPUTER ALGEBRA IN SCIENTIFIC COMPUTING (CASC 2022), 2022, 13366 : 246 - 267
  • [7] Separation of convex polyhedral sets with column parameters
    Hladik, Milan
    [J]. KYBERNETIKA, 2008, 44 (01) : 113 - 130
  • [8] OUTER APPROXIMATION BY POLYHEDRAL CONVEX-SETS
    HORST, R
    THOAI, NV
    TUY, H
    [J]. OR SPEKTRUM, 1987, 9 (03) : 153 - 159
  • [9] Separation of convex polyhedral sets with uncertain data
    Hladik, Milan
    [J]. PROCEEDINGS OF THE 24TH INTERNATIONAL CONFERENCE ON MATHEMATICAL METHODS IN ECONOMICS 2006, 2006, : 227 - 234
  • [10] On Minkowskij distance between two nonintersecting convex polyhedral sets
    Davydov, E.G.
    [J]. Vestnik Moskovskogo Universiteta. Ser. 15 Vychislitel'naya Matematika i Kibernetika, 1995, (03): : 69 - 71